IIUM Repository

Weighted ergodic theorem for contractions of Orlicz-Kantorovich lattice L_M(N,m)

Mukhamedov, Farrukh and Ganiev, Inomjon (2015) Weighted ergodic theorem for contractions of Orlicz-Kantorovich lattice L_M(N,m). Bulletin of the Malaysian Mathematical Sciences Society, 38 (1). pp. 387-397. ISSN 0126-6705

[img] PDF - Published Version
Restricted to Registered users only

Download (441kB) | Request a copy
Download (516kB) | Preview
Download (127kB) | Preview


In the present paper we prove a Besicovich weighted ergodic theorem for positive contractions acting on Orlich-Kantorovich space. Our main tool is the use of methods of measurable bundles of Banach-Kantorovich lattices.

Item Type: Article (Journal)
Additional Information: 5537/41668
Uncontrolled Keywords: Orlich–Kantorovich lattice, Positive contraction, Weighted ergodic theorem
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 19 Mar 2015 10:58
Last Modified: 25 Sep 2017 15:40
URI: http://irep.iium.edu.my/id/eprint/41668

Actions (login required)

View Item View Item


Downloads per month over past year